Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke





.......................

.......................


Publications of Chad M. Topaz    :chronological  alphabetical  combined listing:

%% Papers Published   
@article{fds10355,
   Author = {C.M. Topaz and M. Silber},
   Title = {Resonances and superlattice pattern selection in
             two-frequnecy forced Faraday Waves},
   Journal = {Physica D 172 (2002) 1-29},
   Key = {fds10355}
}

@article{fds10358,
   Author = {C.M. Topaz},
   Title = {Pattern formation in two-frequency forced Faraday
             waves},
   Journal = {Ph.D. dissertation (2002)},
   Key = {fds10358}
}

@article{fds10357,
   Author = {M. Silber and C.M. Topaz and A.C. Skeldon},
   Title = {Two-frequency forced Faraday waves: Weakly damped modes and
             pattern selection},
   Journal = {Physica D 143 (2000) 205-225},
   Key = {fds10357}
}


%% Papers Submitted   
@article{fds10356,
   Author = {B. Cook and D. Marthaler and C.M. Topaz and A. Bertozzi and M.
             Kemp},
   Title = {Fractional bandwidth reacquisition algorithms for
             VSW-MCM},
   Journal = {Proceedings of the ONR Multi-Robot System
             Workshop},
   Key = {fds10356}
}

 

dept@math.duke.edu
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320